# SDR DL757071247

- Difficulty date: September 24, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 56,208 hours, 25,940 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N345017
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAC STA 128 CUTOUT FOR THE CENTER THRUST REVERSER FORWARD EQUALIZATION ROD ON THE NR 2 PYLON HAD A CRACK IN THE AFT HOLE AND EDGE DAMAGE ON THE FORWARD HOLE.  DAMAGE WAS TRIMMED OUT AND A DOUBLER AND TRIPLER WERE INSTALLED.
